- 04-06-2011, 03:46 AM
just a little feed on your product Erase, I started on a cycle 3 weeks ago, at first I felt great , my weight began to drop lost maybe 8 lbs at the moment, libido was good for about a week, now the weight is still coming off, having to eat just to keep from loosing to much, starting to feel extremly lethargic, not sure if my estrogen is getting to low, or I'm loosing water weight, not sure without bloodwork. Was on two pills a day , tried 3 the other day felt like a slug, anyone else having these symptoms. Going to back off entirely, if my estrogen is low hopefully it will come back up.
- 04-06-2011, 05:27 AM
- 04-06-2011, 09:41 AM
04-06-2011, 11:39 AM
As MAzzimal mentioned, the lethargy is highly likely due to decreased cortisol levels. If you've been dieting by restricting calories or carbohydrates, then this will be contributing as well.
Go back to two caps daily and see how that goes.
04-06-2011, 03:39 PM
I do carb cycle, been trying to get ready for a bench meet, trying to get down a weight class, no problem there. If you carb cycle an use erase drink plenty of water throw in some cardio watch the weight come off, lost almost 10 lbs. might hurt me on benching though. Now I'm eating just to keep from loosing anymore, today I feel better, didn't take any erase today, like I said before I need some blood work done to see where I'm at.
I like this product not sure what exactly it's all doing , I hope it's doing what it is supposed to do.
04-06-2011, 04:15 PM
04-06-2011, 04:15 PM
04-07-2011, 04:12 PM
Yes I read the product line up, I wouldn't have bought the product if I didn't, sometimes you have to step out in faith a little bit on some of this stuff, and what I meant about (not exactly sure) is that whenever you engage in a substance that influences hormonal structure things can be thrown out of balance very quickly. I appreciate everyones input, Thank you.
04-08-2011, 08:45 AM
04-08-2011, 03:45 PM
Now I backed off , went off erase for a couple days ,went back to 1 pill today feel great, the cortizol might have been an issue, I've been more concerned with estrogen an aromataze, and have'nt kept up on cortizol, I know my midsection feels abit thinner, I have thick skin around midsection, not that I am fat I'm about 12-15% BF with a 33 in. waist.
04-08-2011, 04:08 PM
04-10-2011, 06:56 PM
for cortisol control you suggest to take it before the WO or immediately after?
i think that immediately before could be useful...
04-10-2011, 07:17 PM
However, with Erase, because it is not just a cortisol controller, it is best dosed first thing and again 6-8 hours post-Dose 1, with a cap pre-bed an additional option.
04-12-2011, 05:20 PM
04-12-2011, 10:39 PM
04-13-2011, 12:05 PM
05-02-2011, 03:21 PM
I had the same problem. I reduced my dose of Erase down to two tabs/day and my lethergy is substantially better.
05-03-2011, 03:49 AM
What was your diet like up to the lethargy
Similar Forum Threads
- By kbtoy31 in forum Male Anti-Aging MedicineReplies: 11Last Post: 01-17-2011, 07:01 PM
- By double s in forum Post Cycle TherapyReplies: 0Last Post: 06-20-2008, 10:15 AM
- By h3yhOwy0udOin in forum AnabolicsReplies: 3Last Post: 06-12-2008, 03:18 PM